# SDR ASAA2016072817558

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 10,294 hours, 3,335 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008400
- Condition: Malfunctioned
- Location: Left
- Part time: 10,301 hours, 3,340 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED ENROUTE, THEN CORRECTED ITSELF WITHIN A MINUTE.  ACFT GROUNDED.  REMOVED & REPLACED THE LEFT FMC AS A PRECAUTION, IAW AMM TASK 34-61-02.  ACCOMPLISHED FMC SOFTWARE CROSSLOAD, IAW AMM TASK 34-61-00-470-806 & VERIFIED CORRECT SOFTWARES (OPS, OPC, NDB, MEDB, ADDB, LDDB-DRAG FACTOR). GROUND FUNCTIONAL CHECK NORMAL, IAW AMM TASK 34-61-00-710-801. REPOSITIONED FMC SELECTOR SWITCH BACK TO NORMAL POSITION.
